New Mexico, 2012Hail in New Mexico, September 30, 2012
September 30, 2012 · NWS ABQ · 1 event in 1 county or zone
The center of upper level high pressure was situated west of New Mexico while a trough of lower pressure was located to the east of the state. A surface back door cold front pushed south into northeastern areas of the state and eventually became stationary along the east slopes of the northern mountains.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The center of upper level high pressure was situated west of New Mexico while a trough of lower pressure was located to the east of the state. A surface back door cold front pushed south into northeastern areas of the state and eventually became stationary along the east slopes of the northern mountains. Low level east to west upslope flow aided shower and thunderstorm development along the eastern slopes of the central and northern mountains during the afternoon, with a few strong to severe storms later in the evening near the Texas border.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Sep 30, 4:38 PM MST, 5 minutes earlier.
Area forecast discussion, Sep 30, 4:38 PM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT SUN SEP 30 2012
.AVIATION...
00Z TAF CYCLE
THROUGH THE EVENING SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO IMPACT AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN OF NEW MEXICO. A COLD FRONT HAS ALREADY INVADED NORTHEASTERN
NM...AND WILL CONTINUE TO SWEEP DOWN THE REMAINING PLAINS OF EAST
CENTRAL TO SOUTHEASTERN NM. SOME BRIEF MVFR REDUCTIONS TO VISIBILITY
WILL BE POSSIBLE IN LOCALIZED AREAS BENEATH HEAVIER DOWNPOURS FROM
STORMS...AND ANY STORMS WILL BE CAPABLE OF HURLING OUT WIND GUSTS
TO 40KT. SHOWERS AND STORMS ARE LARGELY EXPECTED TO DIMINISH
BEFORE MIDNIGHT. ANY ACTIVITY THAT REDEVELOPS ON MONDAY WILL BE
SPARSE IN EASTERN NM AS MORE STABLE CONDITIONS ARE ANTICIPATED.
52
&&
.PREV DISCUSSION...258 PM MDT SUN SEP 30 2012...
ONE MORE ACTIVE EVENING THEN RELATIVELY QUIET WEATHER FOR THE
UPCOMING WORK WEEK. THE ATMOSPHERE COULD MOISTEN UP AGAIN NEXT
WEEKEND.
ISOLATED TO SCATTERED SHOWERS AND STORMS OVER THE ERN HALF OF THE
FORECAST AREA THIS PM. ACTIVITY WILL CONTINUE THROUGH THE EVENING
THEN MOSTLY DIMINISH BY MIDNIGHT. A BACK DOOR COLD FRONT HAS MADE
IT INTO THE FAR NE THIS PM AND WILL PRESS S AND W TONIGHT...WITH
A WEAK E WIND POSSIBLE INTO THE RIO GRANDE VALLEY.
OVERALL DRIER ON MON ALTHOUGH STILL ENOUGH LINGERING MOISTURE
ALONG THE E SLOPES OF THE SANGRES AND THE NE FOR A POSSIBLE PM
SHOWER. TEMPERATURES WILL BE A LITTLE COOLER IN THE E WITH SOME
MODERATE BREEZES...WHICH WILL MAKE IT FEEL EVEN COOLER. LITTLE
TEMPERATURE CHANGE IN THE W.
N FLOW ALOFT WILL BACK TO THE NW TUE AND WED WITH DRY AND MILD.
WEAK FLOW ALOFT TUE WILL STRENGTHEN WED AS A SHORT WAVE TROUGH
APPROACHES FROM THE NW. DRY AND BREEZY CONDITIONS ON THE EC PLAINS
COULD RESULT IN ISOLATED CRITICAL FIRE WEATHER CONDITIONS. SEE
BELOW FOR MORE DETAILS. A STRONG BACK DOOR COLD FRONT ASSOCIATED
WITH THE SHORT WAVE TROUGH WILL ZIP S WED NIGHT. STILL NOT MUCH
EVIDENCE OF MUCH LOW LEVEL MOISTURE BEHIND THE FRONT AND WILL KEEP
IT DRY THU. TEMPERATURE WILL BE NOTICEABLY COOLER IN THE E...ON
THE ORDER OF 10 TO 20 DEGREES...AND A FEW DEGREES LOWER IN THE W.
FRI WILL QUICKLY WARM UP WITH DRY CONDITIONS CONTINUING WITH DECENT
NW FLOW ALOFT. A SECOND SHORT WAVE WILL PASS TO THE NE FRI NIGHT
WITH ANOTHER SURFACE COLD FRONT. MODELS ADVERTISING SOME LOW LEVEL
MOISTURE BEHIND THIS FRONT...WITH SOME REINFORCING CHILL AND LOW
LEVEL MOISTURE POSSIBLE OVER THE WEEKEND. WILL CONTINUE WITH THE
LOW CHANCE POPS IN THE NE FRI NIGHT...SPREADING S SAT INTO SUN.
THE WEEKEND WILL BE COOLER ESPECIALLY IN THE E. CHJ
.FIRE WEATHER...
SCATTERED SHOWERS AND THUNDERSTORMS ARE LAGGING BEHIND A COLD FRONT
ACROSS THE EASTERN PLAINS THIS AFTERNOON. OTHER STORMS HAVE FIRED
ALONG THE CENTRAL MTN CHAIN AS WELL. SPOTTY WETTING RAINS HAVE
OCCURRED FROM THESE STORMS. MORE OF THIS CAN BE EXPECTED THROUGH THE
EVENING AS THESE CONTINUE TO MOVE SOUTH BEHIND THE FRONT.
MEANWHILE...MOSTLY CLEAR SKIES WILL PERSIST WEST OF THE CENTRAL
MOUNTAIN CHAIN AS DRIER AIR CONTINUES TO FILTER INTO THE REGION.
MINIMUM RELATIVE HUMIDITIES WILL RANGE BETWEEN 10 AND 20 PERCENT
THIS AFTERNOON. THE DRIER AIR WILL ALLOW TEMPERATURES TO BE A BIT
COOLER TONIGHT ACROSS THE WEST. AREAS NEAR GALLUP DROPPED BELOW
FREEZING THIS MORNING...AND IS PRIMED TO DO SO AGAIN TONIGHT. GOOD
TO EXCELLENT HUMIDITY RECOVERIES ARE EXPECTED TONIGHT. AREAS OF LOW
CLOUDS AND FOG ARE NOT EXPECTED MONDAY MORNING ACROSS PORTIONS OF
THE EAST CENTRAL PLAINS. STRONGER NORTHERLY MID LEVEL WINDS WILL
ATTEMPT TO MIX TO THE SURFACE FAIRLY EARLY MONDAY MORNING LIMITING
THE FOG THREAT.
DRIER AIR WILL CONTINUE TO FILTER INTO THE STATE ON MONDAY...TUESDAY
AND WEDNESDAY. SOME BREEZY CONDITIONS MAY DEVELOP NEAR CLINES
CORNERS TUESDAY AND WEDNESDAY AFTERNOONS. THE GFS IS SUGGESTING
STRONGER WINDS THAN THE NAM ON WEDNESDAY DUE TO A MORE SOUTHERLY
TRAJECTORY OF A TROUGH CROSSING THE CENTRAL ROCKIES. IF THE GFS IS
CORRECT...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR AN HOUR
OR TWO NEAR CLINES CORNERS. WILL BE MONITORING THE EVOLUTION OF THE
NEXT TROUGH CLOSELY AND CHANGES TO WEDNESDAY AFTERNOONS WINDS CAN BE
EXPECTED. OTHERWISE...THROUGH THIS PERIOD...EXPECT TEMPERATURES
GRADUALLY CLIMBING ABOVE NORMAL. DAYTIME RELATIVE HUMIDITIES WILL
DROP BETWEEN 10 AND 20 FOR ALL AREAS BY WEDNESDAY AFTERNOON.
NIGHTTIME HUMIDITIES WILL ALSO TREND TOWARD MORE FAIR AND GOOD
READINGS.
AS THIS TROUGH SLIDES INTO THE CENTRAL PLAINS...A BACK DOOR COLD
FRONT WILL PLUNGE INTO EASTERN NEW MEXICO...RAISING HUMIDITIES AND
LOWERING TEMPERATURES. TEMPERATURES ARE EXPECTED TO BE UP TO 10
DEGREES BELOW NORMAL ON THURSDAY. A MORE WIDESPREAD FREEZE DOES NOT
LOOK LIKELY THURSDAY NIGHT. TEMPERATURES WILL REBOUND ON
FRIDAY...BUT ANOTHER BACK DOOR FRONT WILL SLIDE DOWN THE PLAINS ON
SATURDAY. 34
.AVIATION...
18Z TAF CYCLE
FOG HAS JUST ABOUT LIFTED ACROSS THE EASTERN PLAINS. HOWEVER...
SHOWERS HAVE ALREADY BEGUN TO FORM ACROSS THE SANGRE DE CRISTO
MOUNTAINS AS A BACK DOOR FRONT BACKS UP TO THE EAST SLOPES. THIS
BACK DOOR FRONT WILL CONTINUE TO SLIDE SOUTHWARD TODAY AND
TONIGHT. SPEEDS WILL PICK UP MONDAY MORNING BEHIND THE FRONT AFTER
SOME MIXING TAKES PLACE. OTHERWISE...STEERING FLOW FOR TODAYS
STORMS WILL GENERALLY BE NORTH TO SOUTH...THUS TAF SITES WITH THE
BEST CHANCE TO BE IMPACTED INCLUDE KLVS AND KSAF AS STORMS SLIDE
OFF THE HIGHER TERRAIN. LESS CONFIDENCE THAT KROW WILL BE IMPACTED
BUT LEFT A VCSH MENTION. STORMS WILL DIMINISH IN COVERAGE AFTER
03Z. STRONGER WINDS MONDAY MORNING WILL LIMIT THE POTENTIAL FOR
LOW CLOUDS AND FOG.
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 30, 4:49 AM MST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT SUN SEP 30 2012
NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT SUN SEP 30 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THERE MAY BE A FEW INSTANCES OF SMALL HAIL AND GUSTY WINDS BETWEEN
35 AND 50 MPH WITH ISOLATED STRONGER THUNDERSTORMS ACROSS THE
SANGRE DE CRISTOS SOUTH AND EAST INTO TORRANCE COUNTY AND WESTERN
COLFAX...MORA...SAN MIGUEL AND GUADALUPE COUNTIES. WHILE THE RISK
IS NOT HIGH...THE BEST CHANCES WILL BE BETWEEN 2 PM AND 9 PM MDT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
43
In the hours before
Special weather statement, Sep 30, 12:55 PM MST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
155 PM MDT SUN SEP 30 2012
NMZ539-540-302030-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
155 PM MDT SUN SEP 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN LINCOLN AND
WESTERN CHAVES COUNTIES THROUGH 230 PM MDT...
AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF ELK...OR ABOUT 30 MILES
EAST OF CLOUDCROFT...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
CHAVES COUNTY.
&&
LAT...LON 3301 10533 3311 10533 3312 10532 3318 10521
3304 10498 3287 10522
TIME...MOT...LOC 1956Z 317DEG 7KT 3307 10523
44Special weather statement, Sep 30, 1:01 PM MST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT SUN SEP 30 2012
NMZ540-302030-
SOUTHWEST CHAVES COUNTY-
201 PM MDT SUN SEP 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN CHAVES
COUNTY THROUGH 230 PM MDT...
AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTHEAST OF DUNKEN...OR ABOUT 39 MILES
SOUTHWEST OF ARTESIA...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHWESTERN CHAVES COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3260 10510 3262 10490 3252 10484 3251 10487
3251 10508
TIME...MOT...LOC 2001Z 330DEG 8KT 3253 10498
44Special weather statement, Sep 30, 1:39 PM MST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT SUN SEP 30 2012
NMZ539-540-302115-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
239 PM MDT SUN SEP 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN LINCOLN AND
EXTREME WESTERN CHAVES COUNTIES THROUGH 315 PM MDT...
AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF ELK...OR ABOUT 25 MILES
SOUTHEAST OF RUIDOSO. THIS STORM WAS NEARLY STATIONARY.
COPIOUS AMOUNTS OF HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP
TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHERN LINCOLN AND SOUTHWEST CHAVES COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3306 10533 3322 10533 3324 10530 3314 10513
3299 10524
TIME...MOT...LOC 2038Z 219DEG 2KT 3315 10530
44Special weather statement, Sep 30, 1:45 PM MST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT SUN SEP 30 2012
NMZ539-302115-
EASTERN LINCOLN COUNTY-
245 PM MDT SUN SEP 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY
THROUGH 315 PM MDT...
AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PICACHO...OR ABOUT 32 MILES EAST OF
RUIDOSO...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...PICACHO AND SUNSET.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3315 10516 3341 10522 3347 10505 3326 10490
3326 10491
TIME...MOT...LOC 2045Z 336DEG 13KT 3337 10511
44Special weather statement, Sep 30, 2:38 PM MST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT SUN SEP 30 2012
NMZ538-302215-
CHAVES COUNTY PLAINS-
338 PM MDT SUN SEP 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 415
PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF ROSWELL...MOVING SOUTH SOUTHEAST
AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 70 WEST OF ROSWELL TO
THE LINCOLN COUNTY LINE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3321 10489 3331 10490 3331 10488 3335 10489
3348 10489 3351 10474 3328 10457 3320 10469
TIME...MOT...LOC 2138Z 345DEG 7KT 3340 10481
44Special weather statement, Sep 30, 4:39 PM MST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT SUN SEP 30 2012
NMZ538-010015-
CHAVES COUNTY PLAINS-
539 PM MDT SUN SEP 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHAVES COUNTY THROUGH 615
PM MDT...
AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF ELKINS...OR ABOUT 42 MILES
NORTHEAST OF ROSWELL...MOVING SOUTH AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...ELKINS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3348 10376 3348 10411 3381 10405 3381 10384
TIME...MOT...LOC 2339Z 000DEG 16KT 3372 10394
CA
Hail, Chaves
- When
- September 30, 4:43 PM MST to 4:52 PM MST
- Where
- Chaves County, 2.4 mi ESE of Boaz
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.730, -103.930
Spotter reported dime to quarter size hail 2.4 miles east southeast of Boaz.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Mississippi, September 30, 2012$60,000 · EF1 · 1 event
- Tornado and Damaging Wind in Mississippi, September 30, 2012$35,000 · EF1 · 2 events
- Hail and Damaging Winds in Puerto Rico, September 30, 2012$26,000 · 0.5 in hail · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, September 30, 201251 kt wind · 10 events
- Tornado and Hail in Nebraska, September 30, 2012EF0 · 4 events
- Heavy Rain in Florida, September 30, 20124 events
- Flash Flood and Heavy Rain in Arizona, September 30, 20122 events
- Damaging Winds in Texas, September 30, 201252 kt wind · 2 events
- Hail in Nebraska, September 30, 20121 in hail · 2 events
- Hail in Nebraska, September 30, 20121.75 in hail · 2 events
- Marine Thunderstorm Wind in North Atlantic Coastal Waters, September 30, 20121 event
- Damaging Wind in Kansas, September 30, 2012$100 · 52 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 406472.